|
Issue |
Title |
|
Vol. 33 No 5 (2018) |
On Almost Paracontact Almost Paracomplex Riemannian Manifolds |
Abstract
PDF
|
Mancho Manev, Veselina Tavkova |
|
Vol. 38, No 1 (2023) |
ON ALMOST PSEUDO SCHOUTEN SYMMETRIC MANIFOLDS |
Abstract
PDF
|
Mohabbat Ali, Quddus Khan, Mohd Vasiulla |
|
Vol. 32, No 3 (2017) |
ON AN INVARIANT SUBMANIFOLD OF HYPERBOLIC SASAKIAN MANIFOLDS |
Abstract
PDF
|
Shravan Kumar Pandey, Ram Nawal Singh |
|
Vol. 39, No 4 (2024) |
ON AN OVER-RING C(X)∆ OF C(X) |
Abstract
PDF
|
Ritu Sen, Rudra Pratap Saha |
|
Vol. 33, No 3 (2018) |
ON APPROXIMATION OF FIXED POINTS OF MEAN NONEXPANSIVE MAPPINGS IN CAT(0) SPACES |
Abstract
PDF
|
Ali Abkar, Mojtaba Rastgoo |
|
Vol. 35, No 2 (2020) |
ON BÄCKLUND TRANSFORMATIONS WITH SPLIT QUATERNIONS |
Abstract
PDF
|
Muhammed Talat Sariaydin |
|
Vol. 36, No 1 (2021) |
ON BINOMIAL SUMS WITH THE TERMS OF SEQUENCES {g_kn} AND {h_kn} |
Abstract
PDF
|
Sibel Koparal, Neşe Ömür, Cemile Duygu Çolak |
|
Vol. 34, No 3 (2019) |
ON BIVARIATE RETARDED INTEGRAL INEQUALITIES AND THEIR APPLICATIONS |
Abstract
PDF
|
Fuat Usta, Mehmet Zeki Sarıkaya |
|
Vol. 37, No 3 (2022) |
ON BOUNDEDNESS WITH SPEED λ IN ULTRAMETRIC FIELDS |
Abstract
PDF
|
Natarajan Narayanasubramanian Pinnangudi |
|
Vol. 34, No 4 (2019) |
ON CAPABLE GROUPS OF ORDER p4 |
Abstract
PDF
|
Mohammad Ali Salahshour, Ali Reza Ashrafi |
|
Vol. 36, No 5 (2021) |
ON CARTAN NULL BERTRAND CURVES IN MINKOWSKI 3-SPACE |
Abstract
PDF
|
Fatma Gökcek, Hatice Altin Erdem |
|
Vol. 33, No 2 (2018) |
On Certain Hessenberg Matrices Related with Linear Recurrences |
Abstract
PDF
|
Sibel Koparal, Neşe Ömür, Cemile D. Çolak |
|
Vol. 37, No 1 (2022) |
ON CLASSICAL WEAKLY PRIME SUBMODULES |
Abstract
PDF
|
Marziye Jamali, Reza Jahani-Nezhad |
|
Vol. 36, No 4 (2021) |
ON CLAUSEN SERIES $_{3}F_{2}[-m, \alpha, \lambda+3; \beta,\lambda;1]$ WITH APPLICATIONS |
Abstract
PDF
|
Mohammad Idris Qureshi, Mahvish Ali |
|
Vol. 32, No 2 (2017) |
ON COINCIDENCE POINT THEOREM FOR NEW CONTRACTIVE CONDITION WITH APPLICATION |
Abstract
PDF
|
Bhavana Deshpande, Amrish Handa |
|
Vol 30, No 1 (2015) |
On common fixed point for sequences of mappings in cone metric space |
Abstract
PDF
|
Dejan Ilić |
|
Vol. 33, No 1 (2018) |
ON COMMON FIXED POINTS THEOREMS FOR ORDERED $F$-CONTRACTIONS WITH APPLICATION |
Abstract
PDF
|
Muhammad Nazam, Ozlem Acar |
|
Vol 30, No 4 (2015) |
ON COMMUTATIVE HYPER BE-ALGEBRAS |
Abstract
PDF
|
Akbar Rezaei, Akefe Radfar, Arsham Borumand Saeid |
|
Vol 31, No 1 (2016) |
ON COMPARATIVE GROWTH RELATIONSHIP OF ITERATED ENTIRE FUNCTIONS FROM THE VIEWPOINT OF SLOWLY CHANGING |
Abstract
PDF
|
Kailash C. Patidar, Sanjib Kumar Datta, Tanmay Biswas, Chinmay Biswas |
|
Vol. 38, No 5 (2023) |
ON CONFORMAL QUASI HEMI-SLANT SUBMERSIONS FROM LORENTZIAN PARA SASAKIAN MANIFOLDS ONTP RIEMANNIAN MANIFOLDS |
Abstract
PDF
|
Sushil Kumar, Rajendra Prasad, Punit K. Singh |
|
Vol. 35, No 4 (2020) |
ON CONFORMALLY BERWALD M-TH ROOT (α, β)-METRICS |
Abstract
PDF
|
Akbar Tayebi, Marzeiya Amini, Behzad Najafi |
|
Vol. 38, No 5 (2023) |
ON CONFORMAL-MATSUMOTO CHANGE OF m-TH ROOT FINSLER METRICS |
Abstract
PDF
|
Manish K. Gupta, Abha Sahu, Akbar Tayebi |
|
Vol 30, No 1 (2015) |
On convexity for energy decay rates of a viscoelastic wave equation with a dynamic boundary and nonlinear delay term |
Abstract
PDF
|
FERHAT Mohamed, HAKEM Ali |
|
Vol. 37, No 2 (2022) |
ON CUBIC (\alpha, \beta)-METRICS IN FINSLER GEOMETRY |
Abstract
PDF
|
Hosein Tondro Vishkaei, Akbar Tayebi |
|
Vol 31, No 5 (2016) |
ON DECOMPOSABLE AND WARPED PRODUCT GENERALIZED QUASI EINSTEIN MANIFOLDS |
Abstract
PDF
|
Prajjwal Pal, Sahanous Mallick |
|
376 - 400 of 725 Items |
<< < 11 12 13 14 15 16 17 18 19 20 > >> |